It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-09-2012, 06:25 AM   #1
Member
(female)
 
Join Date: Feb 2012
Location: Denver, Co jefferson
Posts: 54
monica007 HB User
digoxin or verapamil AVNRT/HBP

I see my cardiologist today and he is debating on putting me on one of these meds. Neither sounds appealing with their long lists of side effect.

I have high blood pressure and something called AVNRT so I need something to handle both. I was just wondering what people have tried and preferred.

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-09-2012, 07:32 AM   #2
Inactive
(male)
 
Join Date: Mar 2012
Location: London
Posts: 108
JeffUK HB UserJeffUK HB UserJeffUK HB UserJeffUK HB User
Re: digoxin or verapamil AVNRT/HBP

I'm now totally confused.

On 28th June your BP was perfectly normal .... and your Doc was pleased ..... and you seemed to have it under control ..... now a few days later your going to take meds?

What's going on?

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-09-2012, 12:54 PM   #3
Member
(female)
 
Join Date: Feb 2012
Location: Denver, Co jefferson
Posts: 54
monica007 HB User
Re: digoxin or verapamil AVNRT/HBP

Quote:
Originally Posted by JeffUK View Post
I'm now totally confused.

On 28th June your BP was perfectly normal .... and your Doc was pleased ..... and you seemed to have it under control ..... now a few days later your going to take meds?

are you talking to me Monica or someone else?
my BP is all over the place dependig on what is going on. currently it is 141/92, before that it was 161/96 and before that 129/90. my Dr. said when I lose so e weight and control sodium that I should. be able to get off BP meds but may need so etching still for the avnrt. too confusing, lol
What's going on?

 
Reply With Quote
Old 07-09-2012, 01:03 PM   #4
Inactive
(male)
 
Join Date: Mar 2012
Location: London
Posts: 108
JeffUK HB UserJeffUK HB UserJeffUK HB UserJeffUK HB User
Re: digoxin or verapamil AVNRT/HBP

Yes.

You started a thread (currently below this one) on 28th June.

Your doctor seemed fine with you then.

Last edited by JeffUK; 07-09-2012 at 01:04 PM.

 
Reply With Quote
Old 07-09-2012, 01:41 PM   #5
Member
(female)
 
Join Date: Feb 2012
Location: Denver, Co jefferson
Posts: 54
monica007 HB User
Re: digoxin or verapamil AVNRT/HBP

Seems to be fluctuating a lot lately. One day it does seem good but then it goes high. I'm confused.

 
Reply With Quote
Old 07-09-2012, 02:03 PM   #6
Inactive
(male)
 
Join Date: Mar 2012
Location: London
Posts: 108
JeffUK HB UserJeffUK HB UserJeffUK HB UserJeffUK HB User
Re: digoxin or verapamil AVNRT/HBP

Blood pressure does fluctuate a lot. There is only a concern if it is consistently high for an extended time.

 
Reply With Quote
Old 07-09-2012, 02:41 PM   #7
Member
(female)
 
Join Date: Feb 2012
Location: Denver, Co jefferson
Posts: 54
monica007 HB User
Re: digoxin or verapamil AVNRT/HBP

Quote:
Originally Posted by JeffUK View Post
Blood pressure does fluctuate a lot. There is only a concern if it is consistently high for an extended time.
Jeff I agree to a point. If my bp is always high when I am running around and doing things then to me it is doing damage to me somewhere. When I sit down and it goes down then they go by that but to me it is crazy because rarely am I sitting down for extended periods. That is another post I have floating around here though.

today I have a bad headache so my bp is high, when i'm sick it is high, etc etc, etc...

I dont want it high when I am tired or sick or running around, I want it at least semi normal instead of this 159/101 that i've had at times.

My Dr. did give me Verapamil and I specifically asked him for pill form and not capsules and what he give me? capsules! now I have to wait for the nurse there to talk to him and ask him to change it to pills...if he wont I will go to my other Dr. who does anything because she cares like that.

I want pills so I can cut them small to start with because I have a major big pill phobia and I will not take a 120 mg capsule of Verapamil or anything until I am familiar with the smaller dose and feel comfortable taking it...I know i am crazy, lolol but it works for me!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!